# SDR CALA2023100602972

- Difficulty date: August 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737-900ER
- Aircraft serial: 33460
- Aircraft time: 48,635 hours, 17,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A170446
- Condition: Damaged
- Location: Sta.211.8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA.211.8 IS SEVERED AT S-24R. COMPLIED WITH ALL STEPS OF AVO11125 REV.A ACP. RII INSPECTION IAW GMM 09-25-05 & AVO11138 STEP B.1. AND PERFORMED HFEC IAW 737 NDT MANUAL PART 6, 51-00-00 OF TRIMMED PERFORMED HFEC HOLE PROBE INSPECTION IAW 737 NDT MANUAL PART 6 BOEING  REVISION SHEET. VERIFIED -1 REPLACEMENT CHORD AS OUT REMAINING WEB EDGE, PER AVO 11138 STEPS A.1.B AND A.2.A, NO 51-00-00 PROCEDURE 16 OF REMOVED FASTENERS PER AVO 11138 REV A 141A1704U56 PO3987235. -4 WEB AS 141A1704U58 PO3987237. NO DEFECTS NOTED. STEP A4. NO DEFECTS NOTED. DEFECTS NOTED. PER AVO 11138 STEP B.1.AND PARTS LIST REVISION, VERIFIED -1 PER AVO 11138 STEPS A.1 AND A.2 TRIMMED OUT FRAME WEB AND INNER CORRECTION ON PREVIOUS UPDATE... TRIM OUT WAS TO OUTER CHORD AND NEED TO ACCOMPLISH HFEC INSP. ON TRIMMED WEB EDGE AND CHORD EDGE PER AVO 11138 REV.A STEP A.5 ACCOMPLISHED DETAILED VISUAL INSP. NEED TO ACCOMPLISH AVO 11138 REV.A STEP A.4 HFEC HOLE PROBE REPLACEMENT CHORD AS 141A1704U56 PO3987235. AND -4 WEB AS CHORD PER FIG.1 NOT INNER CHORD PER AVO 11138 STEPS A.1.B AND A.2.A. OF SURROUNDING STRUCTURE. INSPECTION. 141A1704U58 PO 3987237. ACP. RII INSPECTION IAW GMM 09-25-05 & AVO11138, STEP B 1 -1 & -4 VERIFIED P/N''S PER DAMAGE ITEM LIST 141A1704 SHEET 24 & PARTS LIST.  OK TO INSTALL. STA.211 UPPER FRAME PARTS IDENTIFIED AS OUTER CHORD P/N PER AVO11138 REV.A STEP B.1. VERIFIED REPAIR PARTS AS -2 AND -3 INSPECTION UPDATE, ACP RII VERIFIED PARTS MANUFACTURED IAW 141A1704-46 (PARTS
